# SDR AWXA200300787

- Difficulty date: June 12, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,197 hours, 20,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5397470600600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON UPPER SURFACE OF AFT CARGO COMPARTMENT FLOOR SUPPORT (PROFILE) AT FR 56, Y10.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED PROFILE AT FR 56, Y10; FABRICATED A NEW REPLACEMENT PROFILE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG 7-10 & 12 FIG 2 & 3.
